MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.
Model Number 2112531
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: final container found to have a particle inside the bag during the initial inspection prior to use.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) sample was received for evaluation.The sample was in closed packaging and a dark particle was found in the packaging, but outside of the device.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.As a result, it was determined that this was an isolated incident.The production department was notified for awareness, but no further action will be taken at this time.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key10958651
Report Number9681240-2020-00006
Device Sequence Number2177918
Product Code KPE
UDI-Device Identifier04046964539206
UDI-Public(01)04046964539206
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number2112531
Device Catalogue Number2112531
Device Lot Number20D22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1